Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Partial hyperbolicity and specification
HTML articles powered by AMS MathViewer

by Naoya Sumi, Paulo Varandas and Kenichiro Yamamoto PDF
Proc. Amer. Math. Soc. 144 (2016), 1161-1170 Request permission


We study the specification property for partially hyperbolic dynamical systems. In particular, we show that if a partially hyperbolic diffeomorphism has two saddles with different indices, and the stable manifold of one of these saddles coincides with the strongly stable leaf, then it does not satisfy the specification property.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37D25, 37D30
  • Retrieve articles in all journals with MSC (2010): 37D25, 37D30
Additional Information
  • Naoya Sumi
  • Affiliation: Department of Mathematics, Faculty of Science, Kumamoto University, 2-39-1 Kurokami, Kumamoto-shi, Kumamoto, 860-8555, Japan
  • MR Author ID: 610209
  • Email:
  • Paulo Varandas
  • Affiliation: Departamento de Mathemática, Universidade Federal da Bahia, Ademar de barros S/N, 20170-110 Sulvador, Brazil
  • MR Author ID: 857790
  • Email:
  • Kenichiro Yamamoto
  • Affiliation: Department of General Education, Nagaoka University of Technology, Niigata 940-2188, Japan
  • MR Author ID: 878580
  • Email:
  • Received by editor(s): October 13, 2014
  • Received by editor(s) in revised form: February 26, 2015
  • Published electronically: August 20, 2015
  • Communicated by: Yingfei Yi
  • © Copyright 2015 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 144 (2016), 1161-1170
  • MSC (2010): Primary 37D25, 37D30
  • DOI:
  • MathSciNet review: 3447669